MathSciNet Relay Station
MathSciNet bibliographic data
MR2644256 37L10 (34C23 34G20 35B05 35Q56)
Huang, Qiongwei; Tang, Jiashi Bifurcation of a limit cycle in the AC-driven complex Ginzburg-Landau equation. Discrete Contin. Dyn. Syst. Ser. B 14 (2010), no. 1, 129–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement